# SDR AWXA9900379

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF 5 MIN & 6000 RT ENG CLASS 1 EGT OVERLIMIT WITH LOUD BANG AND ENG SPOOL DOWN.  REPLACED NR 2 ENG IAW R5M71302, 4TH STAGE BLADE DAMAGE.
